Jump to content

SPS

Members
  • Posts

    2
  • Joined

  • Last visited

Profile Information

  • City
    South Barrington
  • US State (if applicable)
    ILLINOIS
  • Country
    United States
  • Gender
    Female
  • Status
    Lung cancer patient/survivor

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

SPS's Achievements

Newbie

Newbie (1/14)

1

Reputation

  1. Hi RonH, Thank you for taking the time to answer me. I did see the NP and a derm the oncologist works with and both felt it was nothing "dangerous", their words. It's been a week and the rash is gone. Second Keytruda infusion in a week. Thank you again
  2. Hello, I am new to this site and posting, so if I posted incorrectly, sorry! I had my first infusion of Keytruda a week ago. On day six, I had a rash skin reaction from chest to feet. Flat red dots, do not itch. The nurse practitioner in the office has seen it and I go the derm tommorow. Do you know if you have a side effect the first infusion with Keytruda, can you expect to get it every time with each treatment? Thank you!
×
×
  • Create New...